On a problem of W. L. Ayres

Gordon Whyburn

Fundamenta Mathematicae (1928)

  • Volume: 11, Issue: 1, page 296-301
  • ISSN: 0016-2736

How to cite


Whyburn, Gordon. "On a problem of W. L. Ayres." Fundamenta Mathematicae 11.1 (1928): 296-301. <http://eudml.org/doc/211447>.

author = {Whyburn, Gordon},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {296-301},
title = {On a problem of W. L. Ayres},
url = {http://eudml.org/doc/211447},
volume = {11},
year = {1928},

AU - Whyburn, Gordon
TI - On a problem of W. L. Ayres
JO - Fundamenta Mathematicae
PY - 1928
VL - 11
IS - 1
SP - 296
EP - 301
LA - eng
UR - http://eudml.org/doc/211447
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.